# SDR SWAA041769

- Difficulty date: June 24, 2004
- Submitted: June 28, 2004
- Operation: Air carrier
- Aircraft: N308SA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23498
- Aircraft time: 55,186 hours, 37,364 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 1U1234
- Part serial: 6963
- Condition: Leaking
- Location: Mlg Ww
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, A-SYSTEM HYDRAULIC FLUID LOSS.  REMOVED AND REPLACED FWD MLG MODULE VALVE, AND REMOVED AND REPLACED CASE DRAIN FILTERS, PER MM.
